# SDR VQMA20140218001

- Difficulty date: February 18, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N444EX
- Make and model: Cessna 650
- Aircraft serial: 6507056
- Aircraft time: 6,038 hours, 4,834 cycles
- System (JASC): 3251 · Steering Unit
- Part: Steering Unit
- Part number: 99140807
- Part serial: 280
- Condition: Faulty
- Location: Nlg
- Part time: 6,038 hours, 4,834 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM KFNL TO KGTF WITHOUT PASSENGERS, THE LG WOULD NOT RETRACT WHEN THE GEAR HANDLE WAS SELECTED TO THE UP POSITION.  BOTH LT & RT MLG & NOSE GEAR REMAINED IN THE DOWN & LOCKED POSITION.  ACFT WAS ROUTED TO KBJC WHERE THREE LOW FLYING PASSES WERE CONDUCTED & IT WAS DETERMINED THAT THE NOSE GEAR WAS NOT STRAIGHT BUT CANTED SLIGHTLY TO THE RT.  THE FLIGHT CREW DECLARED AN EMERGENCY & LANDED AT KBJC.  THE AIRCRAFT REMAINED ON THE CTR LINE.  NO INJURIES TO THE FLIGHT CREW WAS REPORTED & NO DAMAGED TO EQUIPMENT OCCURRED.
